A common fixed point theorem in
non- Archimedean Menger PM-space
Novi Sad Journal of Mathematics, Tome 39 (2009) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2009_39_1a_8,
author = {M. Alamgir Khan and Sumitra},
title = {A common fixed point theorem in
non- {Archimedean} {Menger} {PM-space}},
journal = {Novi Sad Journal of Mathematics},
pages = {81-87},
year = {2009},
volume = {39},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2009_39_1a_8/}
}
M. Alamgir Khan; Sumitra. A common fixed point theorem in non- Archimedean Menger PM-space. Novi Sad Journal of Mathematics, Tome 39 (2009) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2009_39_1a_8/